Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suffering from sever leg pain. Any alternate medicine for ubicar and its effects and side effects.

i am 37 years old MAN using ubicar tab WITH EVION L C just i want know about effects and side effects and some more trade name medicne as well as ubicar because ubicar is very expensive for me i am suffering cevear legs pain i am a general pattient no diabitic no b p no uric acid no thyyoriad but having pain in my legs mussle
Asked On : Mon, 21 May 2012
Answers:  1 Views:  473
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of PERIPHERAL VASCULAR DISASES may be the cause for your sufferings.

possible causes;

-emotional stress
-cold temperatures
-operating vibratory machinery tools
-arterial insufficiency of the legs are some possible causes

Doppler ultrasound for the legs may confirm the diagnosis.

I hope this is helpful for you, thank you          
Answered: Sun, 27 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor